# SDR XGN2007F00020

- Difficulty date: July 18, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712ACA
- Part serial: 4124013
- Condition: Cracked
- Location: Engine
- Part time: 611 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECI, REV 3, E SERIES, CYLINDER ASSY, 611.9.  SINCE NEW CRACKED ON TOP OF CYLINDER BEHIND FUEL INJECTOR BETWEEN THE (1ST) AND (3RD) FIN.  COMPRESSION CHECK WITH SOAPY WATER REVEALED CRACK.  CAN NOT BE SEEN WITH THE NAKED EYE.  (K)
